Polarisation dans les algèbres de Lie. II
Bulletin de la Société Mathématique de France, Volume 104 (1976), pp. 145-164.
@article{BSMF_1976__104__145_0,
     author = {Dixmier, Jacques},
     title = {Polarisation dans les alg\`ebres de {Lie.} {II}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {145--164},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {104},
     year = {1976},
     doi = {10.24033/bsmf.1821},
     mrnumber = {54 #12843},
     zbl = {0335.17002},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1821/}
}
TY  - JOUR
AU  - Dixmier, Jacques
TI  - Polarisation dans les algèbres de Lie. II
JO  - Bulletin de la Société Mathématique de France
PY  - 1976
SP  - 145
EP  - 164
VL  - 104
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1821/
DO  - 10.24033/bsmf.1821
LA  - fr
ID  - BSMF_1976__104__145_0
ER  - 
%0 Journal Article
%A Dixmier, Jacques
%T Polarisation dans les algèbres de Lie. II
%J Bulletin de la Société Mathématique de France
%D 1976
%P 145-164
%V 104
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1821/
%R 10.24033/bsmf.1821
%G fr
%F BSMF_1976__104__145_0
Dixmier, Jacques. Polarisation dans les algèbres de Lie. II. Bulletin de la Société Mathématique de France, Volume 104 (1976), pp. 145-164. doi : 10.24033/bsmf.1821. http://www.numdam.org/articles/10.24033/bsmf.1821/

[1] Andreev (E. M.), Vinberg (E. B.) and Elashvili (A. G.).- Orbits of greatest dimension in semi-simple linear Lie groups, Funct. Anal. and its Appl., t. 1, 1967, p. 257-261. | Zbl

[2] Bourbaki (N.).- Algèbres de Lie, 2e éd. - Paris, Hermann, 1971 (Act. scient. et Ind., 1285). | Zbl

[3] Dixmier (J.).- Polarisations dans les algèbres de Lie, Ann. scient. Éc. Norm. Sup., t. 4, 1971, p. 321-335. | Numdam | MR | Zbl

[4] Dixmier (J.).- Algèbres enveloppantes.- Paris, Gauthier-Villars, 1974. (Cahiers scientifiques, 37). | MR | Zbl

[5] Elashvili (A. G.).- Canonical forms and stationary subalgebras of points of general position for simple linear Lie groups, Funct. Anal. and its Appl., t. 6, 1972, p. 44-53. | MR | Zbl

[6] Elashvili (A. G.).- Stationary subalgebras of points of the common state for irreductible linear Lie groups, Funct. Anal. and its Appl., t. 6, 1972, p. 139-148. | Zbl

[7] Ozeki (H.) and Wakimoto (M.).- On polarizations of certain homogeneous spaces, Hiroshima math. J., t. 2, 1972, p. 445-482. | MR | Zbl

[8] Vust (T.).- Sur le type principal d'orbites d'un module rationnel, Comment. Math. Helv., t. 49, 1974, p. 408-416. | MR | Zbl

Cited by Sources: